# SDR SWIA200312342

- Difficulty date: August 25, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 4,454 hours, 3,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT COMPARTMENT; FS 625.0; STR 14L HAS A CRACKED ATTACH ANGLE.  DISCOVERED DURING C-CHECK. REPLACED ANGLE IAW CRJ SRM 51-42-06, 51-40-11 & 51-25-16.  P/N:  601-35012-51
